MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DENALI JUGULAR SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. DENALI JUGULAR SYSTEM; VENA CAVA FILTER
Catalog Number DL900J
Medical Device Problem Codes Failure to Advance (2524); Deformation Due to Compressive Stress (2889); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one jugular denali introducer sheath was received for evaluation.Upon visual inspection, it was noted a partial introducer sheath was returned.The sample was bloody along with the tubing connected to the cock stop.On functional testing an in-house dilator could not be advanced due to a blockage approximately 1.1 cm from the hub¿s proximal end.A portion of the sheath was cut to inspect the distal end, but nothing was visible.After flushing, a small metal piece was expelled.Microscopic examination revealed another metal piece inside the hub, identified as crushed marker bands from the dilator used during the procedure.Attempts to remove the remaining metal piece with a mandril were unsuccessful, and no further functional testing was done.Therefore, the investigation is confirmed for the reported failure to advance as the damage seen, were not able to advance, and the detached components were noted.However, the investigation is identified and confirmed for the detachment of device or device component as the partial introducer sheath has been received and marker band detached from the dilator.Investigation is identified and confirmed for the deformation due to compressive stress as the distal tip of the dilator was observed to be deformed.A definitive root cause for the reported failure to advance, identified detachment could not be determined since it is not known if the marker band detached causing the advancement issues, or if advancing was not possible due to another factor and caused the marker band detachment and identified deformation due to compressive stress.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, prior to an percutaneous inferior vena cava filter implantation procedure using the denali filter, the sheath was faulty and the filter allegedly could not load in properly.The procedure was completed using another device.There was no reported patient injury.Further, detachment and deformation was recorded.

Brand Name
DENALI JUGULAR SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23567809
Report Number2020394-2025-01889
Device Sequence Number15919863
Product Code DTK
UDI-Device Identifier00801741040795
UDI-Public(01)00801741040795(17)280531(10)GFKR0252
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K130366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDL900J
Device Lot NumberGFKR0252
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown